# SDR SWAA2023051725026

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B TO BS 727E+9.<[01] SRM 53-00-53-1A-2 FOUND TO BE APPLICABLE UPDATED MEASUREMENT TABLE;[02] SRM 53-00-53-1A-2 FOUND TO BE APPLICABLE UPDATED MEASUREMENT TABLE;[03] REMOVED CORROSION AT MULTIPLE AREAS ON ACB FLOOR TO SIDEWALL SUPPORT LBL 21 BS 727B TO BS 727E+9. DEEPEST BLEND L=1.8' W=1.4 D=0.008' REMAINING THICKNESS=0.032' ORIGINAL THICKNESS=0.040'  DAMAGED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT  TOOL USED DEPTH GAUGE ID:ATS2678 CAL.DUE:02/29/2024;[04] VERIFIED CORRECTION ITEM 3.;[05] TASK WILL BE ACCOMPLISHED AT CUST CARD # TTG800KBW3K;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] VERIFIED MEASUREMENTS TABLE.;[08] CERTIFY
